# SDR 97ZZZM863

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME IN STRUCTURE AFT OF FRAME NR 50 HAS ITS LOWER RIGHT CORNER CRACKED AND THE CLEAT THAT ATTACHES IT TO THE UPPER RIGHT HINGE MEMBER IS LOOSE WITH ONE RIVET MISSING (REF SRM 53-40-31 PG 3 ITEM 14).  REPAIRED UPPER FRAME STRUCTURE AFT OF FRAME 50 AT RIGHT CORNER IAW BAE FAX DJR/RJ049697 AND DJH/RJ0749-96.
